Skip Navigation

Leg Weakness

Hi, I'm Karen123

Is anyone else experiencing severe leg weakness on oxciliplatin and Capectabine? I am really struggling to walk or even get out of a chair.

  • Post #1
  • Wed Jan 15, 2020
Hi, I'm Sograteful

Hi, I don’t have leg weakness. However, I hope it gets better for you.

  • Post #2
  • Thu Jan 16, 2020
Hi, I'm Karen123

Thanks! I’m not sure if this is a common side effect of the meds or not. I feel awful that I am so weak I can barely move. My husband and I are going to work on getting me in and out of our car this weekend so I can make it to my next infusion.

  • Post #3
  • Thu Jan 16, 2020

I have leg weakness and pain and it is not getting any better. I walk anywhere between 7 to 10 thousand steps a day but it is not making a difference in strengthening my legs.
I take Tamoxifen and I also have generalized tiredness. I also have problems with my thyroid and am going to see both my oncologist and my primary care to see if both of them are causing it.
I am 65 but have always been like the energizer bunny…not anymore:)

  • Post #4
  • Thu Jan 16, 2020
I'm PHILIP S., and I'm a survivor of Leukemia

I am going through the same thing. I am starting physical therapy on Tuesday hope it works,

  • Post #5
  • Sun Jan 19, 2020
Hi, I'm JOYCE D.

I have finished Chemo for lymphoma and am now cancer free. I will be starting radiation to the area where the tumor was to make sure that there are no microscopic cells hiding in the area where the tumor grew and caused a lot of destruction to the right shoulder. I have right leg weakness with pain to both lower extremities. I have been diagnosed with nerve damage caused by the chemo. This is permanent damage. I have been prescribed Neurontin for the pain, which has been working. I then do leg excercises as much as I can tolerate to build up muscle strength. I still need my walker to move around. Some days the pain is manageable, but still have days that I feel like crying from the pain. Good luck to you in finding what treatment is going to be best for you.

  • Post #6
  • Sun Jan 19, 2020
Hi, I'm Bess W

Yes! Leg weakness that makes it hard to navigate. Laying sitting down makes it worse. To tired to keep walking. Some nights sleeping is next to impossible.

  • Post #7
  • Tue Jan 21, 2020
Hi, I'm Kathleen L W.

It has been 3 years since chemo for me. (Uterine cancer-stage1A) My legs are very weak and all of my joints ache. Especially after sitting for a while. I thought it would pass by now. Also I get muscle spasms in my
legs. Any one out there have the same thing going on?

Anyone out there experiencing this also?

  • Post #8
  • Sat Jan 25, 2020
glb
glb
Hi, I'm glb
glb

I am exactly one year out from completing chemo and radiation for uterine cancer as well, and the leg weakness and joint pain are better, but still an issue. Gabapentin has helped with what was bad restless leg syndrome, so I can sleep better, and with some of the leg and joint pain. I thought exercise would rebuild my leg strength, but that has not happened to the extent I had hoped. I thought it was arthritis, until I saw this thread tonight. My best wishes to all of you.

  • Post #9
  • Sun Jan 26, 2020
Hi, I'm Karen123

Thanks everyone for your comments about the leg weakness. It is still an issue for me as well. I guess we’ll see if it gets better with time. I hate how limited I feel. This is a great community to share these questions with. I appreciate your feedback!

  • Post #10
  • Wed Jan 29, 2020

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion